Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

165 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Good Day, I am 24, 5.4", 200lbs, I was taking

Good Day,

I am 24, 5.4", 200lbs,

I was taking norculut 2 twice daily
Then i started having some heavy breakthrough bleeding more than once

Did a pelvic ultrasound it showed i have fibroids

Doctor reduced tabs to 2 once daily

Period started 3 Wednesdays ago without stopping, heavy and very painful

Doc gave me a depo shot last thursday it showed no signs of helping

She then prescribed dicynone 1 tab 3 times daily

Its now my 4th day i thought it was finished in the early morning when i woke but now its back

Is this normal ?

Or

Do i need to go back to the doctor?
Thu, 18 Oct 2018
Report Abuse
For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I am a 54 year old lady that weighs 145 and I m normally 130 to 135. I have been trying to lose 10 lbs but I have gained another 5lbs. Is Qsymia a good choice for me or what do you recommend. I work out4 to 5 days a week for the last 20 yrs. In the last 3 to 4 yrs I have craved for carbs, bread and sweets.

doctor1 MD

Hi my gf having pregency 54 Day but we have not intrested i take medicinde to privint ppt i take mifty kit it is safe please advice me Priod is now ablabe after 3 Doge remaning table use or not use advice me And she is haveing more pain after use tablate plese give advice for riduce abdoin pain

doctor1 MD

Hi IM a 54 y/o female wd family of hypercholesterolemia and heart dis. No other risk factor. I ve been taking simvastatin 10 mg every other day. My bl chem showed total cholesterol 243.24; LDL147.49 ;Hdl 71.04. SGPT 61. Aside fr diet and exercise, to what dose should I increase my simvastatin? Thank you

Loading Online Doctors....